Alert archive / Texas / Wind Advisories in 2008
Wind Advisory 22, NWS Fort Worth, TX
NWS Fort Worth, TX issued this wind advisory at Jun 4, 2008, 2:24 AM CDT for 46 counties in Texas. It took effect at Jun 4, 2008, 10:00 AM CDT. It was in force for 40 hr.
The area
The counties it named.
The facts
- Issued
- Jun 4, 2008, 2:24 AM CDT (07:24 UTC)
- In effect from
- Jun 4, 2008, 10:00 AM CDT
- Expired
- Jun 6, 2008, 2:17 AM CDT
- In force
- 40 hr
- Issued by
- NWS Fort Worth, TX
All 46 counties
Anderson County, TX, Bell County, TX, Bosque County, TX, Collin County, TX, Comanche County, TX, Cooke County, TX, Coryell County, TX, Dallas County, TX, Delta County, TX, Denton County, TX, Eastland County, TX, Ellis County, TX, Erath County, TX, Falls County, TX, Fannin County, TX, Freestone County, TX, Grayson County, TX, Hamilton County, TX, Henderson County, TX, Hill County, TX, Hood County, TX, Hopkins County, TX, Hunt County, TX, Jack County, TX, Johnson County, TX, Kaufman County, TX, Lamar County, TX, Lampasas County, TX, Leon County, TX, Limestone County, TX, McLennan County, TX, Milam County, TX, Mills County, TX, Montague County, TX, Navarro County, TX, Palo Pinto County, TX, Parker County, TX, Rains County, TX, Robertson County, TX, Rockwall County, TX, Somervell County, TX, Stephens County, TX, Tarrant County, TX, Van Zandt County, TX, Wise County, TX, Young County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 27 km from the middle of the area, began a volume at 07:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 7.4 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1062 J/kg
- Mixed-layer CIN
- -389 J/kg
- Mixed-layer LCL
- 2154 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 155 m²/s²
- 0-3 km storm-relative helicity
- 292 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KFWD 040724 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 224 AM CDT WED JUN 4 2008 ...WIND ADVISORY 10 A.M. TO 10 P.M. FOR ALL OF NORTH TEXAS TODAY... .BY LATE MORNING SOUTH WINDS WILL INCREASE TO 25 TO 30 MPH WITH HIGHER GUSTS. A FEW AREAS...ESPECIALLY WEST OF INTERSTATE 35...WILL SEE SOME GUSTS TO 40 MPH DURING THE AFTERNOON. TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-042000- /O.NEW.KFWD.WI.Y.0022.080604T1500Z-080605T0300Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO... DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND... THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER... SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD... BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL... KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN... EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND... RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY... OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE... ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY... COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON... MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE... FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE... KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA... GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON... ROCKDALE...HEARNE...FRANKLIN...CALVERT 224 AM CDT WED JUN 4 2008 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 10 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 10 PM CDT THIS EVENING. BY LATE MORNING SOUTH WINDS WILL INCREASE TO 25 TO 30 MPH WITH HIGHER GUSTS. A FEW AREAS...ESPECIALLY WEST OF INTERSTATE 35...WILL SEE SOME GUSTS TO 40 MPH DURING THE AFTERNOON. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES. RESIDENTS MAY WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE STRONG WINDS. $$
5 follow-up statements
000 WWUS74 KFWD 041928 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 228 PM CDT WED JUN 4 2008 ...WIND ADVISORY THROUGH 9 PM THURSDAY FOR ALL OF NORTH TEXAS... .SOUTHERLY WINDS FROM 25 TO 30 MPH WITH GUSTS UP TO 40 MPH WILL CONTINUE THROUGH THURSDAY EVENING. TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-051100- /O.EXT.KFWD.WI.Y.0022.000000T0000Z-080606T0200Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO... DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND... THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER... SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD... BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL... KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN... EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND... RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY... OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE... ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY... COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON... MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE... FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE... KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA... GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON... ROCKDALE...HEARNE...FRANKLIN...CALVERT 228 PM CDT WED JUN 4 2008 ...WIND ADVISORY NOW IN EFFECT UNTIL 9 PM CDT THURSDAY... SOUTH WINDS FROM 25 TO 30 MPH WITH GUSTS UP TO 40 MPH WILL CONTINUE THROUGH THURSDAY EVENING. THE HIGHEST GUSTS ARE EXPECTED ALONG AND WEST OF INTERSTATE 35. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES. RESIDENTS MAY WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE STRONG WINDS. $$ SCHULTZ
000 WWUS74 KFWD 051036 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 536 AM CDT THU JUN 5 2008 ...WIND ADVISORY THROUGH 9 PM THURSDAY FOR ALL OF NORTH TEXAS... .SOUTHERLY WINDS FROM 25 TO 30 MPH WITH GUSTS UP TO 40 MPH WILL CONTINUE THROUGH THURSDAY EVENING. TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-052000- /O.CON.KFWD.WI.Y.0022.000000T0000Z-080606T0200Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO... DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND... THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER... SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD... BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL... KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN... EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND... RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY... OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE... ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY... COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON... MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE... FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE... KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA... GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON... ROCKDALE...HEARNE...FRANKLIN...CALVERT 536 AM CDT THU JUN 5 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING... SOUTH WINDS FROM 25 TO 30 MPH WITH GUSTS UP TO 40 MPH WILL CONTINUE THROUGH THURSDAY EVENING. THE HIGHEST GUSTS ARE EXPECTED ALONG AND WEST OF INTERSTATE 35...WITH SOME GUSTS ABOVE 45 MPH EXPECTED IN NORTHWEST NORTH TEXAS. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES. RESIDENTS MAY WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE STRONG WINDS. $$
000 WWUS74 KFWD 051938 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 238 PM CDT THU JUN 5 2008 ...WIND ADVISORY THROUGH 9 PM THURSDAY FOR ALL OF NORTH TEXAS... .SOUTHERLY WINDS FROM 25 TO 30 MPH WITH SOME GUSTS OVER 40 MPH WILL CONTINUE THROUGH THURSDAY EVENING. TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-060200- /O.CON.KFWD.WI.Y.0022.000000T0000Z-080606T0200Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO... DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND... THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER... SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD... BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL... KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN... EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND... RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY... OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE... ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY... COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON... MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE... FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE... KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA... GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON... ROCKDALE...HEARNE...FRANKLIN...CALVERT 238 PM CDT THU JUN 5 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING. SOUTH WINDS FROM 20 TO 30 MPH WITH GUSTS OVER 40 MPH WILL CONTINUE THROUGH THIS EVENING. THE HIGHEST GUSTS WILL OCCUR ALONG AND WEST OF INTERSTATE 35...WHERE SOME GUSTS ABOVE 45 MPH WILL OCCUR. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES. RESIDENTS MAY WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE STRONG WINDS. $$ 58
000 WWUS74 KFWD 060100 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 800 PM CDT THU JUN 5 2008 ...WIND ADVISORY THROUGH 4 AM FRIDAY FOR ALL OF NORTH TEXAS... .SOUTHERLY WINDS FROM 25 TO 35 MPH WITH SOME GUSTS OVER 40 MPH WILL CONTINUE THROUGH THE OVERNIGHT HOURS. TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-060900- /O.EXT.KFWD.WI.Y.0022.000000T0000Z-080606T0900Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO... DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND... THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER... SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD... BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL... KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN... EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND... RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY... OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE... ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY... COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON... MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE... FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE... KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA... GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON... ROCKDALE...HEARNE...FRANKLIN...CALVERT 800 PM CDT THU JUN 5 2008 ...WIND ADVISORY NOW IN EFFECT UNTIL 4 AM CDT FRIDAY... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 4 AM CDT FRIDAY. SOUTH WINDS FROM 25 TO 35 MPH WITH GUSTS OVER 40 MPH WILL CONTINUE THROUGH EARLY FRIDAY MORNING. THE HIGHEST GUSTS WILL OCCUR ALONG AND WEST OF INTERSTATE 35...WHERE SOME GUSTS ABOVE 45 MPH WILL OCCUR. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES. RESIDENTS MAY WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE STRONG WINDS. $$
000 WWUS74 KFWD 060717 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 217 AM CDT FRI JUN 6 2008 ...WIND ADVISORY FOR NORTH TEXAS CANCELLED... .ALTHOUGH WINDS WILL CONTINUE AT 15 TO 25 MPH THROUGH THE NIGHT AND LIKELY THROUGH THE DAY AS WELL...THIS IS BELOW ADVISORY CRITERIA AND THE WIND ADVISORY IS CANCELLED. TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-060830- /O.CAN.KFWD.WI.Y.0022.000000T0000Z-080606T0900Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO... DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND... THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER... SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD... BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL... KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN... EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND... RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY... OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE... ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY... COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON... MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE... FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE... KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA... GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON... ROCKDALE...HEARNE...FRANKLIN...CALVERT 217 AM CDT FRI JUN 6 2008 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS CANCELLED THE WIND ADVISORY. ALTHOUGH WINDS WILL CONTINUE AT 15 TO 25 MPH THROUGH THE NIGHT AND LIKELY THROUGH THE DAY AS WELL...THIS IS BELOW ADVISORY CRITERIA AND THE WIND ADVISORY IS CANCELLED.. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this wind advisory went out at Jun 3, 8:05 PM CDT, 6 hours 19 minutes earlier.
Area forecast discussion, Jun 3, 8:05 PM CDT, 6 hours 19 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 805 PM CDT TUE JUN 3 2008 .UPDATE... WIND SPEEDS WILL CONTINUE TO DECREASE THIS EVENING BUT SHOULD REMAIN ON THE BREEZY SIDE. WIND SPEEDS WILL INCREASE AGAIN OVERNIGHT AS SOME MOMENTUM IS TRANSFERED DOWN FROM A 40+ KNOT LOW LEVEL JET. WILL HOLD OFF ON ISSUING ANOTHER WIND ADVISORY AS SPEEDS SHOULD STAY JUST BELOW CRITERIA. OTHER THAN REMOVING THE WIND ADVISORY WORDING...WILL MAKE SOME MINOR CHANGES TO THE HOURLY GRIDS BASED ON CURRENT TRENDS. .79... && .AVIATION... 619 PM 00Z TAF PACKAGE SIMILAR AVIATION CONDITIONS WILL CONTINUE FOR THE NEXT 24 HOURS WITH STRONG AND GUSTY SOUTHERLY WINDS CONTINUING AND STRATUS RETURNING TO PARTS OF NORTH TEXAS. WILL SEE A SLIGHT DIMINISHING OF THE GUSTY WINDS TONIGHT BUT WIND SPEEDS WILL INCREASE AGAIN TOMORROW MORNING WITH SPEEDS AOA TODAY. STRATUS WILL CREEP BACK INTO NORTH TEXAS OVERNIGHT BUT WILL LIKELY ONLY AFFECT KACT AGAIN. WITH LOW LEVEL JET STILL MAINTAINING A SLIGHT SOUTHWESTERLY COMPONENT...THINK MOST STRATUS WILL STAY EAST OF METROPLEX AIRPORTS BUT WILL CONTINUE WITH TEMPO FOR NOW. WILL MONITOR WINDS THROUGH THE EVENING FOR POSSIBLE LLWS ISSUES AS THE WINDS DIMINISH. AIRPORT WEATHER WARNINGS FOR STRONG WINDS APPROACHING 35 KTS MAY BE NEEDED FOR KDFW TOMORROW. 82/JLD && .PREV DISCUSSION... /ISSUED 331 PM CDT TUE JUN 3 2008/ DISCUSSION... WINDY...VERY WARM... AND DRY WEATHER IS EXPECTED TO CONTINUE FOR THE NEXT FEW DAYS AS A DRY WEATHER WITH WARM NIGHTS AND HOT DAYS ARE EXPECTED. WE HAVE SEEN GUSTY SOUTHERLY WINDS OF 20 TO 30 MPH TODAY WITH GUSTS OF 35 TO 40 MPH IN SOME SPOTS. THESE WINDS SHOULD FALL BELOW WIND ADVISORY CRITERIA AFTER SUNSET...BUT WILL INCREASE ONCE AGAIN ON WEDNESDAY. THUS A NEW WIND ADVISORY WILL LIKELY BE ISSUED ON THE OVERNIGHT SHIFT FOR WEDNESDAY. WE WILL BE NEAR WIND ADVISORY CRITERIA ONCE AGAIN THURSDAY. THE UPPER RIDGE THAT HAS BEEN DOMINATING THE WEATHER ACROSS NORTH TEXAS WILL WEAKEN AS A TROUGH THAT IS CURRENTLY OFF THE PACIFIC NORTHWEST DIGS SOUTHEAST INTO COLORADO BY THURSDAY. THIS TROUGH WILL THEN MOVE EAST ACROSS THE NORTHERN AND CENTRAL PLAINS. WE WILL SEE A SLIGHT CHANCE OF THUNDERSTORMS NEAR THE RED RIVER THURSDAY NIGHT AND ACROSS THE CENTRAL AND EAST FRIDAY AS THE TAIL END OF THE TROUGH SLIDES TO THE EAST. DRY WEATHER IS THEN EXPTECTED FOR SATURDAY THROUGH THE EARLY PART OF NEXT WEEK. #58 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 77 97 77 94 76 / 0 5 5 10 10 WACO, TX 75 96 77 94 77 / 0 5 5 10 10 PARIS, TX 72 92 74 92 73 / 0 5 5 10 10 DENTON, TX 75 97 76 93 75 / 0 5 5 10 10 MCKINNEY, TX 75 95 77 92 75 / 0 5 5 10 10 DALLAS, TX 76 96 76 93 76 / 0 5 5 10 10 TERRELL, TX 75 94 76 92 75 / 0 5 5 10 10 CORSICANA, TX 74 95 77 92 76 / 0 5 5 10 10 TEMPLE, TX 74 95 76 93 76 / 0 5 5 10 10 && .FWD WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL 8 PM CDT THIS EVENING FOR THE FOLLOWING ZONES: TXZ091>093-100>104-115>120-129>134-141>145-156>159. && 82/79
Hazardous weather outlook, Jun 3, 8:23 PM CDT, 6 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 823 PM CDT TUE JUN 3 2008 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-041100- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- 823 PM CDT TUE JUN 3 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. WINDS OF 20 TO 30 MPH WITH HIGHER GUSTS WILL CONTINUE WEDNESDAY AND THURSDAY. THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS GENERALLY ALONG AND NORTH OF A LINE FROM BRECKENRIDGE TO HILLSBORO TO CENTERVILLE THURSDAY NIGHT AND FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED. 92/82
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.